# SDR UIEA201806011008

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,594 hours, 18,671 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AFTER LANDING. TWO ATTEMPTS,  FAULT ON BOTH.  PERFORMED A BITE TEST IAW FIM 49-11 FT 958. RAN APU THREE COMPLETED CYCLES WITH LOADS IAW AMM 49-11-01. NO FAULTS NOTED.
